Distribution of solutions of diophantine equations f 1 (x 1 )f 2 (x 2 )=f 3 (x 3 ), where f i are polynomials. - II
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 29-46.
@article{RSMUP_1994__92__29_0,
     author = {Schinzel, A. and Zannier, Umberto},
     title = {Distribution of solutions of diophantine equations $f_1(x_1)f_2(x_2) = f_3(x_3)$, where $f_i$ are polynomials. - {II}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {29--46},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     zbl = {0855.11014},
     mrnumber = {1320476},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__29_0/}
}
TY  - JOUR
AU  - Schinzel, A.
AU  - Zannier, Umberto
TI  - Distribution of solutions of diophantine equations $f_1(x_1)f_2(x_2) = f_3(x_3)$, where $f_i$ are polynomials. - II
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1994
DA  - 1994///
SP  - 29
EP  - 46
VL  - 92
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1994__92__29_0/
UR  - https://zbmath.org/?q=an%3A0855.11014
UR  - https://www.ams.org/mathscinet-getitem?mr=1320476
LA  - en
ID  - RSMUP_1994__92__29_0
ER  - 
Schinzel, A.; Zannier, U. Distribution of solutions of diophantine equations $f_1(x_1)f_2(x_2) = f_3(x_3)$, where $f_i$ are polynomials. - II. Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 29-46. http://www.numdam.org/item/RSMUP_1994__92__29_0/

[1] A. Schinzel - U. Zannier, Distribution of solutions of diophantine equations f1 (x1) f2 (X2) = f3 (x3), where fi are polynomials, Rend. Sem. Mat. Univ. Padova, 87 (1992), pp. 39-68. | Numdam | MR 1183901 | Zbl 0762.11011